This article is cited in 4 scientific papers (total in 4 papers)
Orbits of maximal dimension of solvable subgroups of reductive linear groups, and reduction for $U$-invariants
D. I. Panyushev
The article consists of three sections. In § 1, relations among the stationary subgroups are proved, and a method of computing $B_*$ from the structure of the algebra of covariants $k[V]^U$ is presented. § 2 contains a proof of a reduction theorem for covariants. In § 3, some examples are collected and some consideration given to the connection between the algebra of covariants $k[V]^U$ and the algebra of invariants $k[V\times V^*]^G$.
Bibliography: 15 titles.
PDF file (750 kB)
Mathematics of the USSR-Sbornik, 1988, 60:2, 365–375
MSC: Primary 20G15; Secondary 14K05
Received: 11.10.1985 and 01.07.1986
D. I. Panyushev, “Orbits of maximal dimension of solvable subgroups of reductive linear groups, and reduction for $U$-invariants”, Mat. Sb. (N.S.), 132(174):3 (1987), 371–382; Math. USSR-Sb., 60:2 (1988), 365–375
Citation in format AMSBIB
\paper Orbits of maximal dimension of~solvable subgroups of reductive linear groups, and reduction for $U$-invariants
\jour Mat. Sb. (N.S.)
\jour Math. USSR-Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
V. L. Popov, “Closed orbits of Borel subgroups”, Math. USSR-Sb., 63:2 (1989), 375–392
Paniushev D., “Complexity and Rank of Uniform-Spaces and Coisotropy Representation”, 307, no. 2, 1989, 276–279
Panyushev D., “Complexity and Rank of Homogeneous Spaces”, Geod. Dedic., 34:3 (1990), 249–269
D. I. Panyushev, “Complexity and rank of double cones and tensor product decompositions”, Comment Math Helv, 68:1 (1993), 455
|Number of views:|